MathSciNet Relay Station
MathSciNet bibliographic data
MR2030209 (2004i:46096) 46L53 (20F55 60F05)
Fendler, Gero Central limit theorems for Coxeter systems and Artin systems of extra large type. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 6 (2003), no. 4, 537–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement